MathSciNet Relay Station
MathSciNet bibliographic data
MR2147852 (2006b:15013) 15A15 (68W25)
Jerrum, Mark; Sinclair, Alistair; Vigoda, Eric A polynomial-time approximation algorithm for the permanent of a matrix with nonnegative entries. J. ACM 51 (2004), no. 4, 671–697 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement